# SDR R61A201310231060

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129492
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING NR 5 FLAP TOQUE TUBE OTBD END CORRODED AT GEAR BOX.  MX R & R NR 5 FLAP TORQUE TUBE IAW EMB 27-51-03, PN 5912949-2, FLAP TORQUE TUBE.
